# SDR AALA202101039004

- Difficulty date: January 2, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 18,548 hours, 7,234 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY BEARING HINGE ARM 1 ELEVATOR ON LEFT HORIZONTAL STABILIZER.  REPLACED HINGE ARM 1 OF ELEVATOR ON LEFT HORIZONTAL STABILIZER, IAW AMM 55-16-42-400-001-A.
